U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Aching legs after drinking

A female asked:
Dr. Richard Horak ii
A Verified Doctoranswered
Internal Medicine 28 years experience
Alcohol : Likely a result of one two things. Can be a build up of lactic acid after drinking alcohol or can be a result of dehydration.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 45-year-old member asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Lactic acid : There are two main reasons why legs ache after too much of alcohol. One, alcohol intake increases the content of Lactic Acid in your body. Excessive b... Read More
A 29-year-old female asked:
Dr. James Ferguson
Pediatrics 47 years experience
Not enough data: Your ? Fails to mention age or other symptoms that might further define the problem. If a kid is drinking well enough to pee every 6 hrs & engaging in... Read More
A 20-year-old female asked:
Dr. Clarence Grim
Endocrinology 58 years experience
Anxious: You need to consult with your physician as you may have excess thyroid or other problems. And consider reducing caffeine etc.
A female asked:
Dr. Joy Jackson
Family Medicine 20 years experience
You : You may be dealing with something as simple as dehydration and/or vitamin deficiency, most likely potassium. I recommend you stay hydrated(with water ... Read More
A 27-year-old female asked:
Dr. Gurmukh Singh
Pathology 50 years experience
If you cannot feel the veins, the color would not be a cause for concern. If you are overweight, losing weight is imperative, not easy, but essential.... Read More
A 57-year-old male asked:
Dr. Yash Khanna
Family Medicine 58 years experience
Needs to be checked: These are vague symptoms of pain in leg and back muscles only after eating or drinking something.You are 57 years old.We can not tell what is causing ... Read More
A 16-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Energy drinks: So-called energy drinks are loaded with caffeine. That is what gives you the "buzz" from the drink. You have to be careful not to drink too much becau... Read More
A 37-year-old male asked:
Dr. Martin Raff
Infectious Disease 57 years experience
Sounds accurate: Cannot imagine a neurologic reaction to flu vaccine except that there have been some cases of guillion-barre syndrome (a form of ascending paralysis) ... Read More
A member asked:
Dr. Arnold Beresh
Podiatry 42 years experience
See below: You may have plantar fasciitis or possibly tarsal tunne. Food and drink will not solve the problem.